IJPAM: Volume 76, No. 1 (2012)

THREE-DIMENSIONAL CONFORMALLY
FLAT FINSLER SPACES

T.N. Pandey$^1$, V.K. Chaubey$^2$, D.D. Tripathi$^3$
$^{1,2,3}$Department of Mathematics and Statistics
D.D.U. Gorakhpur University
Gorakhpur (U.P.), 273009, INDIA


Abstract. The purpose of the present paper is to obtained the scalar curvature of a three-dimensional conformally flat Finsler space.

Received: December 10, 2011

AMS Subject Classification: 53B40, 53C60

Key Words and Phrases: three-dimensional Finsler spaces, conformal change, scalar curvature

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 76
Issue: 1